# SDR ASOA20150318072

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 28,894 hours, 22,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969401
- Condition: Corroded
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, STR 21R CORRODED BETWEEN FR 10-11.   R & R STRINGER IAW SRM 51-40-02.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
